# SDR O2GA2017041783902

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 1,666 hours, 1,430 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 10136458225
- Part serial: 10161403ICT
- Condition: Intermittent
- Location: Mlg
- Part time: 1,666 hours, 1,430 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  AFTER LOWERING LANDING GEAR THE RED GEAR INDICATION REMAINED ILLUMINATED WITH NO GREEN INDICATIONS. FOLLOWED CHECKLIST AND MANUALLY LOWERED LANDING GEAR. LOW APPROACH FOR TOWER CONFIRMATION COMPLIED WITH. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LANDING GEAR CONTROL PCB. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
